# SDR FDEA202402210204

- Difficulty date: February 21, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N840FD
- Make and model: Boeing 777F
- Aircraft serial: 39682
- Aircraft time: 48,887 hours, 8,724 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Unknown
- Part number: 111W220251
- Condition: Misoverhauled
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CARRY OUT EO E G-5710-E0366409 D PART7, FOUND FIGURE 53, SHEET 2 OF 3, THE   SECTION CUT B-B ARROW NOT MATCH THE VIEW B-B ORIENTATION SHOWN AND THE GAP 0.60   MIN IS TOO WIDE TO LOCATE THE REPAIR ANGLE. DISCREPANCY IN EO E G-5710-E0366409 D PART7, FIGURE 53, SHEET 2 OF 3 SECTION CUT B-B   ARROW ORIENTATION IS CLARIFIED AS AN ERROR POINTING WRONG DIRECTION AND   SHOULD BE LOOKING FROM UNDERNEATH CHORD DIRECTION AND ERROR OF GAP SHOULD   BE CORRECTED AS  0.060 MINIMUM GAP  IN ACCORDANCE WITH EA NO. G-5710-T0377853   PART2,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
